# SDR DALA2022041802637

- Difficulty date: April 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CORROSION ON FLOOR SUPPORTS BETWEEN STA S- 23L AND S-27L AT STA 740 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00180 - FLOOR SUPPORTS BETWEEN STA S-23L AND S-27L AT STA 740 IN FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2192761)
